MAUDE Adverse Event Report: MEDINOL LTD. NIRXCELL COCR CORONARY STENT ON RX SYSTEM; STENT, CORONARY

MEDINOL LTD. NIRXCELL COCR CORONARY STENT ON RX SYSTEM; STENT, CORONARY
Model Number 3.5X20
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Code Death (1802)
Date of Event 07/01/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
Device not returned to manufacturer.
 
Event or Problem Description
This report is for subject (b)(6), a 6(b)(6) female participating in the (b)(6) study.The (b)(6) study is "a prospective, post-marketing, non-randomized, multicenter, single arm clinical study.This study is designed to collect and analyze additional information about the safety and effectiveness of the nirxcell stent system in the treatment of de novo stenotic lesions in native coronary arteries in the us population." the subject's medical history includes family history of premature coronary artery disease (cad), atrial fibrillation, peripheral vascular disease, hypertension, hypercholesterolemia, hypertension, chronic renal disease, current smoker and lvef 65%.The subject's concomitant medications included: aspirin and clopidogrel on (b)(6) 2016, due to unstable angina the subject underwent index procedure with deployment of nirxcell stent system in the mid lad.On (b)(6) 2017, the subject had out-of-hospital cardiac arrest.According to the er physician, the subject was intubated at the time of presentation.Subsequently she pulled her tube out.He re-intubated her after sedation and gave her iv amiodarone.Her vital signs were blood pressure 96/44, heart rate ventricular-paced in the 80s, underlying atrial mechanism may be atrial fibrillation.Laboratory tests showed abg ph of 7.4 l, p02 of 242, c02 of 34, saturations of 100%.Sodium was 142, potassium 3.3, bun and creatinine 15 and 2.0 respectively.Troponin was 0.571.Cardiac cath at 11:41 showed lad: ostial 80% stenosis and proximal 60% stenosis.The subject underwent a successful pci of ostial and proximal/mid lad with bms no residual stenosis.The subject had recurrent intra-procedure v-fib which was successfully defibrillated, final av paced rhythm.An ecg at 17:11 showed atrial-sensed ventricular-paced rhythm with prolonged av conduction, ventricular rate 70 bpm, pr interval 304 ms, qrs duration 216 ms qt/qtc 536/578 ms.On (b)(6) 2017, the subject remained critically ill and had anasarca.She had ecchymosis marking and diffuse ecchymosis of the left calf site of the intraosseous administration of medications by the paramedic team.In addition she had acute-an-chronic renal failure, multiorgan failure, shock, markedly reduced l vef with respiratory failure.At 17:04, no pulse or respirations, subject pronounced death.Per death certificate, the cause of death was coronary artery disease.In the investigator's opinion, the event of myocardial infarction was considered severe in intensity, unrelated to the study device and unrelated to the study procedure.The sponsor considers the event of myocardial infarction , anticipated, possibly related to the study device and unrelated to the study procedure.Because the study stent was implanted in the mid lad and this event involved ostial and prox/mid lad stenosis, coded as pr to device.The patency of the study stent was not specifically described in the cath report.
 
Additional Manufacturer Narrative
Device was not returned to manufacturer.
 
Event or Problem Description
Additional information received: angiogram analysis ((b)(6) 2018):the clinical events are unrelated to the index procedure and study device.Ifu review ((b)(6) 2018):no deviation of ifu was reported.Three (3) events have occurred on the same setting: lad stenosis ((b)(6) 2017); myocardial infarction ((b)(6) 2017); multi-organ failure ((b)(6) 2017).As per the cec adjudication meeting dated (b)(6) 2018: (the revasc for this subject is pending (pending data)).Event term: myocardial infarction myocardial infarction (arc) adjudicated event term: spontaneous mi (target vessel); myocardial infarction (historic definition): non-q wave mi (target vessel); device relatedness: possibly related.Event term: multi organ failure death adjudicated event term: death, cardiac; device relatedness: possibly related.

Brand Name
NIRXCELL COCR CORONARY STENT ON RX SYSTEM
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
MEDINOL LTD.
beck tech bldg
8 hartom st.
jerusalem, israel 97775 08
IS  9777508
MDR Report Key7482402
Report Number3003084171-2018-00019
Device Sequence Number1543238
Product Code MAF
UDI-Device Identifier07290107010962
UDI-Public07290107010962
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P110004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source other,study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2017
Device Model Number3.5X20
Device Catalogue NumberNXL35020US
Device Lot NumberNUS00109
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2018
Supplement Date Received by Manufacturer04/11/2018
Initial Report FDA Received Date05/03/2018
Supplement Report FDA Received Date05/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; CLOPIDOGREL
Outcome Attributed to Adverse Event Death; Hospitalization; Life Threatening; Required Intervention;
Patient Age65 YR